| Model Number |
H7493941828400 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that stent dislodgement occurred.During the preparation, a 4.00 x 28mm synergy? xd drug-eluting stent was advanced for used.However, it was noticed that the stent did fell off of the balloon prior to insertion of guidewire.The procedure was completed with a different device.No patient complications were reported, and the patient fully recovered.